# SDR ASAA2023040142679

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,250 hours, 13,110 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Exciter
- Part number: 106310452
- Part serial: UNNEN958
- Condition: Inoperative
- Location: #1 Engine
- Part time: 71,781 hours, 29,298 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO LIGHT OFF DURING #1 ENGINE START ATTEMPT ON RIGHT IGNITION. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE L/H + R/H IGNITER PLUGS W/ NEW. REMOVED AND REPLACED R/H #1 ENGINE IGNITION EXCITER W/ SERVICEABLE. REF B737-800 AMM 74-00-00, 74-11-01, 74-21-02.
